Previous |  Up |  Next

Article

References:
[1] J. K. Hale, N. Onuchic: On the asymptotic behavior of solutions of a class of differential equations. Contributions to Differential Equations 2 (1963), 61 - 75. MR 0159063 | Zbl 0135.30002
[2] Y. Kitamura: On nonoscillatory solutions of functional differential equations with a general deviating argument. Hiroshima Math. J. 8 (1978), 49 - 62. MR 0466865 | Zbl 0387.34048
[3] T. Kusano, M. Naito: Unbounded nonoscillatory solutions of second order sublinear ordinary differential equations. submitted for publication.
[4] T. Kusano, M. Naito: Unbounded nonoscillatory solutions of nonlinear differential equations of arbitrary order. submitted for publication.
[5] M. Švec: Sur un problème aux limites. Czechoslovak Math. J. 19 (94) (1969), 17-26. MR 0237868
Partner of
EuDML logo